# SDR SWIA201743297

- Difficulty date: April 20, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N593ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7465
- Aircraft time: 34,329 hours, 29,415 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 684AB CHAFED ON L/E.  REMOVED DAMAGE ON THE RT WING  L/E PANEL IAW SRM.
